# SDR SWAA2020042032511

- Difficulty date: March 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500- BS500D LBL23 WL156. MARKED / REMOVED FLOOR TO SIDEWALL SUPPORT AND SPLICE SUPPORT AT FWD CARGO BAY BS 480+10' TO BS 500D. INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AND SPLICE SUPPORT L/H AT BS 480+10' TO 500D IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5; DWG 143A7505; DWG 143A7500 AND DWG 143A7501
